# SDR AALA202504100018

- Difficulty date: April 7, 2025
- Submitted: April 10, 2025
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 3031863001
- Part serial: MX686053
- Condition: Leaking
- Location: Hyd System
- Part time: 53,902 hours, 26,912 cycles
- Stage of operation: IN
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: HYD YELLOW ENG 2 PUMP LOW PRESSURE. DECESION MADE TO RETURN TO DFW, LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE REPLACED #2 ENG HYDRAULIC PUMP IAW AMM 29-13-51.
